# SDR FDEA202102140672

- Difficulty date: February 14, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: AFA322595
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FWD BLKHD, CORROSION ON SUPPORT BEAM AND ANGLE AT STA 1841 RBL  RBL 24 (MARKED #44) REPAIRED SUPPORT AT STATION 1841 RBL 24,  Z-92 REF SRM 53-00-01 FIG. 9 SHEET 7 VOL. 1.   AND SRM 51-31-01 VOL. 2.
